Alert archive / Tennessee / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Jul 6, 2016, 10:26 PM CDT for 28 counties in Tennessee. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2016, 10:26 PM CDT (03:26 UTC)
- Expired
- Jul 7, 2016, 6:05 PM CDT
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 28 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 31 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553 WGUS64 KOHX 070326 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1026 PM CDT WED JUL 6 2016 ...FLASH FLOODING POSSIBLE TONIGHT... .ANOTHER ROUND OF THUNDERSTORMS WILL MOVE DOWN INTO NORTHERN MIDDLE TENNESSEE TONIGHT. COMBINED WITH THE RECENT RAINFALL AND SATURATED GROUND, FLASH FLOODING IS POSSIBLE THROUGH THURSDAY MORNING. TNZ005>011-029>034-066-071100- /O.NEW.KOHX.FF.A.0003.160707T0326Z-160707T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... CROSSVILLE 1026 PM CDT WED JUL 6 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...FENTRESS... JACKSON...MACON...MONTGOMERY...OVERTON...PICKETT...PUTNAM... ROBERTSON...SMITH...STEWART...SUMNER AND TROUSDALE. * UNTIL 6 AM CDT THURSDAY * HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD 01
3 follow-up statements
377 WGUS64 KOHX 070711 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 211 AM CDT THU JUL 7 2016 ...FLASH FLOODING POSSIBLE TONIGHT... .ANOTHER ROUND OF THUNDERSTORMS WILL MOVE DOWN INTO NORTHERN MIDDLE TENNESSEE TONIGHT. COMBINED WITH THE RECENT RAINFALL AND SATURATED GROUND... FLASH FLOODING IS POSSIBLE THROUGH THURSDAY MORNING. TNZ023-025>028-059-062>065-078-080-071515- /O.EXB.KOHX.FF.A.0003.000000T0000Z-160707T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-DICKSON-CHEATHAM-DAVIDSON-WILSON-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...ERIN...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...FRANKLIN...BRENTWOOD... MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...MCMINNVILLE... SPENCER 211 AM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...CANNON...CHEATHAM...DAVIDSON... DE KALB...DICKSON...HOUSTON...RUTHERFORD...VAN BUREN... WARREN...WHITE...WILLIAMSON AND WILSON. * UNTIL NOON CDT TODAY * HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ005>011-029>034-066-071515- /O.EXT.KOHX.FF.A.0003.000000T0000Z-160707T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... CROSSVILLE 211 AM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...FENTRESS...JACKSON...MACON... MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... STEWART...SUMNER AND TROUSDALE. * UNTIL NOON CDT TODAY * HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
028 WGUS64 KOHX 071425 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 925 AM CDT THU JUL 7 2016 ...FLASH FLOODING POSSIBLE THROUGH THE EVENING HOURS TONIGHT... .EVEN THOUGH MOST OF THE HEAVY RAINFALL POTENTIAL HAS ENDED ACROSS MIDDLE TENNESSEE THIS MORNING AND A BREAK IN SHOWERS AND THUNDERSTORM COVERAGE ACROSS MIDDLE TENNESSEE IS EXPECTED FOR THE REMAINDER OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHERN PORTIONS OF MIDDLE TENNESSEE BY NO LATER THAN THE MID AFTERNOON HOURS TODAY...AND EVEN THOUGH THIS SYSTEM IS EXPECTED TO MOVE QUICKLY ACROSS MAINLY THE NORTHERN HALF OF THE MID STATE...IT WILL STILL HAVE THE POTENTIAL OF BRINGING AN ADDITIONAL ONE UP TO TWO INCHES OF RAINFALL TO LOCATIONS THAT HAVE ALREADY EXPERIENCED HEAVY RAINFALL...SATURATED GROUND CONDITIONS...AND FLASH FLOODING. TNZ024-079-080300- /O.EXB.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HUMPHREYS-GRUNDY- INCLUDING THE CITIES OF...WAVERLY...ALTAMONT 925 AM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...GRUNDY AND HUMPHREYS. * THROUGH 10 PM CDT THIS EVENING * HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ005>011-023-025>034-059-062>066-078-080-080300- /O.EXT.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...MCMINNVILLE...SPENCER 925 AM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CANNON...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB...DICKSON...FENTRESS...HOUSTON...JACKSON...MACON... MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON... RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE...WILLIAMSON AND WILSON. * THROUGH 10 PM CDT THIS EVENING * HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
872 WGUS64 KOHX 072305 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 605 PM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH CANCELLED... TNZ005>011-023>034-059-062>066-078>080-080015- /O.CAN.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 605 PM CDT THU JUL 7 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR MIDDLE TENNESSEE HAS BEEN CANCELLED. .THE SERIES OF STORMS THAT HAD THE POTENTIAL TO CAUSE FLASH FLOODING HAS MOVED EAST OF THE AREA...AND ADDITIONAL DEVELOPMENT IS NOT EXPECTED AGAIN UNTIL LATER FRIDAY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 6, 8:29 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 6, 8:29 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Nashville TN 829 PM CDT WED JUL 6 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Convection has continued to develop over far southern Illinois down into western Kentucky this evening as upper low now centered over far southern illinois near Carbondale with 50 knot mid level speed max just south of low center. Believe bulk of convection will remain north of Middle Tennessee but northeastern areas and the Upper Cumberland could get clipped with a few showers and a thunderstorms. Locally heavy downpours look to be the main concern. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......01/Boyd AVIATION........01/Boyd
Hazardous weather outlook, Jul 6, 10:09 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1009 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1009 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED STORMS EXPECTED OVERNIGHT MAY CAUSE ISOLATED FLOODING ...ESPECIALLY ACROSS THE EXTREME NORTH AND UPPER CUMBERLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.
In the hours before
Local storm report, Jul 6, 9:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
07/06/2016 CHEATHAM TN 911 CALL CENTER
TWO TREES BLOWN DOWN
&&
EVENT NUMBER OHX1600740
SHAMBURGERLocal storm report, Jul 6, 9:19 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 6 NNW BAXTER 36.24N 85.67W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER OHX1600742
FBLocal storm report, Jul 6, 9:20 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 6 SSE GAINESBORO 36.28N 85.61W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL WINDS REPORTED DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER OHX1600743
FBLocal storm report, Jul 6, 9:28 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 6 SSE GAINESBORO 36.28N 85.61W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BY RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1600743
FBLocal storm report, Jul 6, 9:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 SW FAIRVIEW 35.95N 87.17W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON WALKER ROAD IN FAIRVIEW
0505 PM TSTM WND DMG 2 NNW LEIPERS FORK 35.92N 87.01W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON PARKER BRANCH ROAD.
0530 PM TSTM WND DMG 5 ESE THOMPSONS STATION 35.77N 86.82W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER OHX1600744
EVENT NUMBER OHX1600745
EVENT NUMBER OHX1600746
SHAMBURGERLocal storm report, Jul 6, 9:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/06/2016 DAVIDSON TN 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.
&&
EVENT NUMBER OHX1600747
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Flash Flood Watches in Tennessee, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.